73.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hormone Therapy- Arimidex and tiredness

6 REPLIES 6
dolph
Member

Re: Hormone Therapy- Arimidex and tiredness

Thanks for that vi.
i will have to start and do more exercise.
dolph

Vi1
Member

Re: Hormone Therapy- Arimidex and tiredness

Hi
I've been on Arimadex nearly 3 years and get all the usual side effects of joint pains, sweats and tiredness but unable to sleep.
Recently my blood results showed abnormal Liver function. After speaking to my G.P and breast care nurse was recommended from oncologist it is in my best interest to continue arimadex treatment.
I've found exercise does help a little- did a 5K run for breast cancer research charity while on a ruise ship last year. The year before that dd a 10k run with my sister who also had treatment for breast cancer.
Also was recommended some cool sleepwear and bedding.
Vi

dolph
Member

Re: Hormone Therapy- Arimidex and tiredness

Hi Annie,
thats interesting, flu like and tiredness.....
well all the best.
dolph
x

Annie22
Member

Re: Hormone Therapy- Arimidex and tiredness

Yes, I've been on Tamoxifen too but got a blood clot in my jugular vein from it. I think the scary thing for me about feeling tired is that when I asked my oncologist what the symptoms were for secondary cancer, she said 'feeling tired' and 'flu-like symptoms'. So, what are we to do? If I followed that I'd be having scans every week!!
Good luck
Annie

dolph
Member

Re: Hormone Therapy- Arimidex and tiredness

Thank you Annie
i will try to increase my water intake, I already drink herbal teas.
unfortunately I have been on tamoxifen.
but thanks for these wonderful tips
x

Annie22
Member

Re: Hormone Therapy- Arimidex and tiredness

If you're really tired and it is affecting your life, I think you should go back to see your oncologist - either to get checked out or to revisit your medication (you can switch to Tamoxifen even if you are post-menopausal).
I get tired, and only sometimes exhausted but the things I try when I do get tired are
1. Drink a glass of water (personally I hate drinking cold water, but it does seem to help)
2. Go for a brisk walk - even 15 minutes helps, so you should be able to do that even if you work
3. Give in and set the alarm for just 20 minutes - NO MORE. This can't be done if you're at work I know, but if you can it is great because it doesn't disturb your night time sleep. I found it difficult to do as a) I couldn't get to sleep and b) if I did, I couldn't get up. So just don't worry - close the curtains, turn the light off and take a hot water bottle if that makes you feel cosy. The important thing is to get properly into bed as if you were really going to sleep. If you don't sleep it doesn't matter, but as SOON as the alarm goes off force yourself to get up. You wont feel like it, but 10 mins later, you'll feel much better.
4. Cut down on tea and coffee, switch to herbal teas or anything without a stimulant (if you can't bear herbal teas try decaffeinated tea of coffee).
Hope these thoughts help
Annie

dolph
Member

Hormone Therapy- Arimidex and tiredness

Hi
i have been taking arimidex for the past two yeasrs.
i have had the usual side effects, joint pains/ aches.
i was wondering if anyone else out there is suffering with fatigue and if so do you have any tips.
i know maybe this is maybe a side effect we have to cope with, and we have to try and push through, but it is very hard.
thanks
lv dolph
x